# SDR FDEA200903231014

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397426300000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR SUPPORT BETWEEN FRAME 68 AND FRAME 69 AT STRINGER 48R HAS CORROSION AROUND FASTENER HOLE.  BLENDED CORROSION IAW SRM 51-74-10 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00.   INSTALLED NEW FLOOR SUPPORT P/N A5397426300000 IAW SRM 51-40-21;  PARA 6;  SHEET 1.
